American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20K20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Gábor Braun and Sebastian Pokutta. Rigid abelian groups and the probabilistic method. Contemporary Mathematics 576 (2012) 17-30.
Book volume table of contents
View Article: PDF

[2] Lutz Strüngmann. On endomorphism rings of $B_1$-groups that are not $B_2$-groups. Proc. Amer. Math. Soc. 137 (2009) 3657-3668. MR 2529872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Peter Danchev. Isomorphism of commutative group algebras of closed $p$-groups and $p$-local algebraically compact groups. Proc. Amer. Math. Soc. 130 (2002) 1937-1941. MR 1896025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Andreas Blass. Specker's theorem for Nöbeling's group. Proc. Amer. Math. Soc. 130 (2002) 1581-1587. MR 1887001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Rüdiger Göbel and Saharon Shelah. Cotorsion theories and splitters. Trans. Amer. Math. Soc. 352 (2000) 5357-5379. MR 1661246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Steve Files and Rüdiger Göbel. Representations over PID's with three distinguished submodules. Trans. Amer. Math. Soc. 352 (2000) 2407-2427. MR 1491863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paul C. Eklof and Saharon Shelah. The Kaplansky test problems for $\aleph_1$-separable groups. Proc. Amer. Math. Soc. 126 (1998) 1901-1907. MR 1485469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] H. Patrick Goeters and Patrick Keef. When must pure extensions of countable abelian groups necessarily split?. Proc. Amer. Math. Soc. 126 (1998) 1321-1329. MR 1443827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] E. Pardo. Metric completions of ordered groups and $K_0$ of exchange rings. Trans. Amer. Math. Soc. 350 (1998) 913-933. MR 1376552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. R. Everest and A. J. van der Poorten. Factorisation in the ring of exponential polynomials . Proc. Amer. Math. Soc. 125 (1997) 1293-1298. MR 1401740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Haruto Ohta. Chains of strongly non-reflexive dual groups of integer-valued continuous functions . Proc. Amer. Math. Soc. 124 (1996) 961-967. MR 1327034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Paul C. Eklof, Matthew Foreman and Saharon Shelah. On invariants for $\omega\sb 1$-separable groups . Trans. Amer. Math. Soc. 347 (1995) 4385-4402. MR 1316849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] K. M. Rangaswamy. A homological characterization of abelian $B\sb 2$-groups . Proc. Amer. Math. Soc. 121 (1994) 409-415. MR 1186993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Manfred Dugas, Paul Hill and K. M. Rangaswamy. Butler groups of infinite rank. II . Trans. Amer. Math. Soc. 320 (1990) 643-664. MR 963246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Claudia Metelli. Subgroups of almost separable torsionfree abelian groups . Proc. Amer. Math. Soc. 106 (1989) 9-17. MR 952318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ulrich Albrecht. Faithful abelian groups of infinite rank . Proc. Amer. Math. Soc. 103 (1988) 21-26. MR 938637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Manfred Dugas and K. M. Rangaswamy. Infinite rank Butler groups . Trans. Amer. Math. Soc. 305 (1988) 129-142. MR 920150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Manfred Dugas and K. M. Rangaswamy. On torsion-free abelian $k$-groups . Proc. Amer. Math. Soc. 99 (1987) 403-408. MR 875371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Paul Hill and Charles Megibben. Pure subgroups of torsion-free groups . Trans. Amer. Math. Soc. 303 (1987) 765-778. MR 902797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Loyiso G. Nongxa. $*$-pure subgroups of completely decomposable abelian groups . Proc. Amer. Math. Soc. 100 (1987) 613-618. MR 894425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alan H. Mekler. The structure of groups which are almost the direct sum of countable abelian groups . Trans. Amer. Math. Soc. 303 (1987) 145-160. MR 896012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Andreas Blass. Near coherence of filters. II. Applications to operator ideals, the Stone-\v Cech remainder of a half-line, order ideals of sequences, and slenderness of groups . Trans. Amer. Math. Soc. 300 (1987) 557-581. MR 876466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Paul Hill and Charles Megibben. Torsion free groups . Trans. Amer. Math. Soc. 295 (1986) 735-751. MR 833706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ulrich Albrecht. Baer's lemma and Fuchs's problem 84a . Trans. Amer. Math. Soc. 293 (1986) 565-582. MR 816310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Loyiso G. Nongxa. Strongly pure subgroups of separable torsion-free abelian groups . Trans. Amer. Math. Soc. 290 (1985) 363-373. MR 787970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Juris Steprāns. A characterization of free abelian groups . Proc. Amer. Math. Soc. 93 (1985) 347-349. MR 770551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] John D. O’Neill. Noetherian rings with free additive groups . Proc. Amer. Math. Soc. 92 (1984) 323-324. MR 759643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] John Lawrence. Countable abelian groups with a discrete norm are free . Proc. Amer. Math. Soc. 90 (1984) 352-354. MR 728346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Manfred Dugas and Rüdiger Göbel. Torsion-free abelian groups with prescribed finitely topologized endomorphism rings . Proc. Amer. Math. Soc. 90 (1984) 519-527. MR 733399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Fred Richman. An extension of the theory of completely decomposable torsion-free abelian groups . Trans. Amer. Math. Soc. 279 (1983) 175-185. MR 704608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2